We only sell to the USA
Equate Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer, 2 pack, 200 Count Brown
Equate Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer, 2 pack, 200 Count Brown
Equate Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer, 2 pack, 200 Count Brown
Equate Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer, 2 pack, 200 Count Brown
Equate Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer, 2 pack, 200 Count Brown
Equate Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer, 2 pack, 200 Count Brown
Equate Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer, 2 pack, 200 Count Brown

Equate Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer, 2 pack, 200 Count Brown

Equate

Regular price $11.49

ONLY LEFT

Hours   Minutes   Seconds

ONLY LEFT

Equate Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer, 2 pack, 200 Count



Product Details

color: Brown
size: 2
Brand: Equate
MPN: S16262E/S22342E
UPC: 681131700122
EAN: 0681131700122

  • color: Brown
  • size: 2 x 200 Coated Tablets
  • model: S16262E/S22342E
  • gender: Unisex

Compare to the active ingredient in Advil. The active ingredient in each tablet of Equate Ibuprofen Tablets 200 mg is 200 mg of ibuprofen, a pain reliever/fever reducer and nonsteroidal anti-inflammatory drug (NSAID) for adults and children 12 years and over. Use these coated tablets to temporarily relieve minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, and menstrual cramps. For proven pain relief without a prescription, Equate Ibuprofen Tablets are strong on tough pain and temporarily reduce fever. Get the relief you need. When muscle ache and pains get in the way, Equate Ibuprofen Tablets 200 mg works to keep you working. This product is a gluten free option to get the relief you need with a coated ibuprofen tablet. Compare to the active ingredient in AdvilActive ingredient ibuprofen 200 mg, a pain reliever and fever reducer, for proven pain relief without a prescriptionTemporarily relieves minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold and menstrual crampsIbuprofen coated tablets for adults and children 12 years and over for body aches and painsStrong on tough pain

people are currently looking at this product

Estimated delivery time 1-3 days

Guaranteed Safe Checkout